Cutting planes for RLT relaxations of mixed 0-1 polynomial programs

Djeumou Fomeni, Franklin and Kaparis, Konstantinos and Letchford, Adam (2015) Cutting planes for RLT relaxations of mixed 0-1 polynomial programs. Mathematical Programming, 151 (2). 639–658. ISSN 0025-5610

Full text not available from this repository.

Abstract

The Reformulation-Linearization Technique (RLT), due to Sherali and Adams, can be used to construct hierarchies of linear programming relaxations of mixed 0-1 polynomial programs. As one moves up the hierarchy, the relaxations grow stronger, but the number of variables increases exponentially. We present a procedure that generates cutting planes at any given level of the hierarchy, by optimally weakening linear inequalities that are valid at any given higher level. Computational experiments, conducted on instances of the quadratic knapsack problem, indicate that the cutting planes can close a significant proportion of the integrality gap.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Programming
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
72498
Deposited By:
Deposited On:
22 Jan 2015 10:14
Refereed?:
Yes
Published?:
Published
Last Modified:
05 Aug 2020 03:08